Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 66, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 13, 2024, 9:25 AM EST for 4 counties in Georgia. It took effect at Jan 13, 2024, 3:24 PM EST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jan 13, 2024, 9:25 AM EST (14:25 UTC)
- In effect from
- Jan 13, 2024, 3:24 PM EST
- Expired
- Jan 16, 2024, 8:30 PM EST
- In force
- 3 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Laurens County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Dublin (DBNG1). The gauge peaked at 23.68 ft at Jan 14, 2024, 9:00 PM EST.
- Action stage
- 20 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
953
WGUS42 KFFC 131425
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
925 AM EST Sat Jan 13 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Oconee River at Dublin affecting Laurens, Johnson, Washington and
Wilkinson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
The next statement will be issued this evening at 930 PM EST.
&&
GAC167-175-303-319-140230-
/O.NEW.KFFC.FL.W.0066.240113T2024Z-240118T0113Z/
/DBNG1.1.ER.240113T2024Z.240115T0600Z.240117T1912Z.NO/
925 AM EST Sat Jan 13 2024
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO WEDNESDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Oconee River at Dublin.
* WHEN...From this afternoon to Wednesday evening.
* IMPACTS...At 23.5 feet, Minor flooding spreads further into the
woodland areas. The water level begins to flood Rex Miller Road...
downstream left bank of the Highway 80 bridge. Also Old River
Lane...upstream and left bank from the bridge begins to flood.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Saturday the stage was 19.9 feet and rising.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 23.5 feet early Monday
morning. It will then fall below flood stage early Wednesday
afternoon.
- Flood stage is 21.0 feet.
- Flood History...This crest compares to a previous crest of
23.4 feet on 03/19/1895.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$10 follow-up statements
460
WGUS82 KFFC 140114
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
814 PM EST Sat Jan 13 2024
...The Flood Warning continues for the following rivers in Georgia...
Oconee River at Dublin affecting Johnson, Wilkinson, Washington
and Laurens Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
Sunday morning at 815 AM EST.
&&
GAC167-175-303-319-141315-
/O.EXT.KFFC.FL.W.0066.000000T0000Z-240117T0600Z/
/DBNG1.1.ER.240113T1851Z.240115T0000Z.240117T0000Z.NO/
814 PM EST Sat Jan 13 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Oconee River at Dublin.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 23.5 feet, Minor flooding spreads further into the
woodland areas. The water level begins to flood Rex Miller Road...
downstream left bank of the Highway 80 bridge. Also Old River
Lane...upstream and left bank from the bridge begins to flood.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Saturday the stage was 22.1 feet and rising.
- Forecast...The river is expected to rise to a crest of 23.3
feet tomorrow evening. It will then fall below flood stage
Tuesday evening.
- Flood stage is 21 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$746
WGUS82 KFFC 141132
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
632 AM EST Sun Jan 14 2024
...The Flood Warning continues for the following rivers in Georgia...
Oconee River at Dublin affecting Johnson, Washington, Wilkinson
and Laurens Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
The next statement will be issued this evening at 645 PM EST.
&&
GAC167-175-303-319-142345-
/O.CON.KFFC.FL.W.0066.000000T0000Z-240117T0600Z/
/DBNG1.1.ER.240113T1851Z.240115T0000Z.240117T0000Z.NO/
632 AM EST Sun Jan 14 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Oconee River at Dublin.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 23.5 feet, minor flooding spreads further into the
woodland areas. The water level begins to flood Rex Miller Road...
downstream left bank of the Highway 80 bridge. Also Old River
Lane...upstream and left bank from the bridge begins to flood.
* ADDITIONAL DETAILS...
- At 5:45 AM EST Sunday the stage was 23.2 feet and rising.
- Forecast...The river is expected to rise to a crest of 23.3
feet this evening. It will then fall below flood stage
Tuesday evening.
- Flood stage is 21 feet.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$768
WGUS82 KFFC 141455
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
955 AM EST Sun Jan 14 2024
...The Flood Warning continues for the following rivers in Georgia...
Oconee River at Dublin affecting Johnson, Laurens, Wilkinson and
Washington Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
The next statement will be issued this evening at 1000 PM EST.
&&
GAC167-175-303-319-150300-
/O.CON.KFFC.FL.W.0066.000000T0000Z-240117T0600Z/
/DBNG1.1.ER.240113T1851Z.240115T0000Z.240117T0130Z.NO/
955 AM EST Sun Jan 14 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Oconee River at Dublin.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 23.5 feet, minor flooding spreads further into the
woodland areas. The water level begins to flood Rex Miller Road,
downstream left bank of the Highway 80 bridge. Also Old River
Lane, upstream and left bank from the bridge begins to flood.
* ADDITIONAL DETAILS...
- At 9:45 AM EST Sunday the stage was 23.4 feet.
- Forecast...The river is expected to rise to a crest of 23.6
feet this evening. It will then fall below flood stage
Tuesday evening.
- Flood stage is 21 feet.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$352
WGUS82 KFFC 150103
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
803 PM EST Sun Jan 14 2024
...The Flood Warning continues for the following rivers in Georgia...
Oconee River at Dublin affecting Washington, Wilkinson, Johnson
and Laurens Counties.
For the Oconee River Basin...including Dublin...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
Monday morning at 1015 AM EST.
&&
GAC167-175-303-319-151515-
/O.CON.KFFC.FL.W.0066.000000T0000Z-240117T0600Z/
/DBNG1.1.ER.240113T1851Z.240115T0045Z.240117T0130Z.NO/
803 PM EST Sun Jan 14 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Oconee River at Dublin.
* WHEN...Until early Wednesday morning.
* IMPACTS...Between 23.5 and 24 feet, Minor flooding spreads further
into the woodland areas. The water level begins to flood Rex
Miller Road...downstream left bank of the Highway 80 bridge. Also
Old River Lane...upstream and left bank from the bridge begins to
flood.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Sunday the stage was 23.7 feet and steady.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM EST Sunday was 23.7 feet.
- Forecast...The river is expected to fall below flood stage
Tuesday evening and continue falling to 11.7 feet Friday
morning.
- Flood stage is 21 feet.
- Flood History...This crest compares to a previous crest of
23.7 feet on 02/10/1985.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$938
WGUS82 KFFC 151109
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
609 AM EST Mon Jan 15 2024
...The Flood Warning is extended for the following rivers in
Georgia...
Oconee River at Dublin affecting Laurens, Wilkinson, Johnson and
Washington Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued this evening at 615 PM EST.
&&
GAC167-175-303-319-152315-
/O.EXT.KFFC.FL.W.0066.000000T0000Z-240117T0645Z/
/DBNG1.1.ER.240113T1851Z.240115T0145Z.240117T0045Z.NO/
609 AM EST Mon Jan 15 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Oconee River at Dublin.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 23.5 feet, Minor flooding spreads further into the
woodland areas. The water level begins to flood Rex Miller Road...
downstream left bank of the Highway 80 bridge. Also Old River
Lane...upstream and left bank from the bridge begins to flood.
* ADDITIONAL DETAILS...
- At 5:45 AM EST Monday the stage was 23.5 feet and falling.
- Forecast...The river is expected to fall below flood stage
tomorrow evening and continue falling to 10.2 feet Friday
evening.
- Flood stage is 21 feet.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$946
WGUS82 KFFC 151442
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
942 AM EST Mon Jan 15 2024
...The Flood Warning continues for the following rivers in Georgia...
Oconee River at Dublin affecting Laurens, Johnson, Wilkinson and
Washington Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
The next statement will be issued this evening at 945 PM EST.
&&
GAC167-175-303-319-160245-
/O.CON.KFFC.FL.W.0066.000000T0000Z-240117T0645Z/
/DBNG1.1.ER.240113T1851Z.240115T0145Z.240117T0000Z.NO/
942 AM EST Mon Jan 15 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Oconee River at Dublin.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 23 feet, minor flooding continues in the woodlands
and natural flood plain along the river upstream and downstream
from the gage on U.S. Highway 80. Flooding will increase on some
dirt river access roads. The water level will be at least one foot
deep in some sections of the roads.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Monday the stage was 23.4 feet.
- Forecast...The river is expected to fall below flood stage
Tuesday evening and continue falling to 8.2 feet Saturday
morning.
- Flood stage is 21 feet.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$582
WGUS82 KFFC 160215
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
915 PM EST Mon Jan 15 2024
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at US 341 at Hawkinsville affecting Bleckley and
Pulaski Counties.
Oconee River at Dublin affecting Laurens, Johnson, Washington and
Wilkinson Counties.
Ocmulgee River at Abbeville affecting Dodge, Telfair and Wilcox
Counties.
...The Flood Warning is extended for the following rivers in
Georgia...
Oconee River near Oconee affecting Johnson, Washington and
Wilkinson Counties.
For the Ocmulgee River Basin...including Jackson, Juliette, Griffin,
Juliette, Macon, Dames Ferry, Macon, Clinchfield, Hawkinsville,
Hawkinsville, Byron, Abbeville, McRae, Scotland, Lumber City...
Moderate flooding is forecast.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued late tonight at 345 AM EST.
&&
GAC023-235-161415-
/O.EXT.KFFC.FL.W.0067.000000T0000Z-240117T1048Z/
/HAWG1.1.ER.240114T0336Z.240115T0815Z.240117T0448Z.NO/
915 PM EST Mon Jan 15 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Ocmulgee River at US 341 at Hawkinsville.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 23 feet, Minor flooding continues of roads on the
southside of Hawkinsville along Gooseneck Lane, cutting off access
to homes. The water will be from 1 to 3 feet deep over the road.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Monday the stage was 22.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM EST Monday was 22.7 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow evening and continue falling to 12.8 feet
Saturday evening.
- Flood stage is 20 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC167-175-303-319-161415-
/O.EXT.KFFC.FL.W.0066.000000T0000Z-240117T0640Z/
/DBNG1.1.ER.240113T1851Z.240115T0145Z.240117T0040Z.NO/
915 PM EST Mon Jan 15 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Oconee River at Dublin.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 23 feet, Minor flooding continues and minor flooding
is forecast in the woodlands and natural flood plain along the
river upstream and downstream from the gage on U.S. Highway 80.
Flooding will increase on some dirt river access roads. The water
level will be at least one foot deep in some sections of the roads.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Monday the stage was 22.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM EST Monday was 23.7 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow evening and continue falling to 7.2 feet Saturday
evening.
- Flood stage is 21 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC167-303-319-160845-
/O.EXT.KFFC.FL.W.0056.000000T0000Z-240116T0843Z/
/OCNG1.2.ER.240111T1745Z.240113T0615Z.240116T0243Z.NO/
915 PM EST Mon Jan 15 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Oconee River near Oconee.
* WHEN...Until late tonight.
* IMPACTS...At 17.0 feet, Flood stage is reFlood History...This
crest compares to a previous crest of 22.8 feet on
02/08/1982.ached. The water level reaches the top of the Old Balls
Ferry Road boat ramp...just upstream and rightbank from the
Georgia Highway 57 bridge. Minor flooding of woodlands near the
river occurs.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Monday the stage was 17.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM EST Monday was 19.4 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 8.5 feet Saturday
evening.
- Flood stage is 17 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC091-271-315-161415-
/O.CON.KFFC.FL.W.0068.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.240115T1536Z.240117T1800Z.000000T0000Z.NO/
915 PM EST Mon Jan 15 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 14 feet, Moderate flooding begins. Roads to homes
along the west side of the river in Abbeville become inaccessible.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Monday the stage was 12.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM EST Monday was 12.6 feet.
- Forecast...The river is expected to rise to a crest of 14.0
feet early Wednesday afternoon.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$080
WGUS82 KFFC 161100
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
600 AM EST Tue Jan 16 2024
...The Flood Warning continues for the following rivers in Georgia...
Oconee River at Dublin affecting Laurens, Washington, Wilkinson
and Johnson Counties.
For the Oconee River Basin...including Dublin...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued this evening at 600 PM EST.
&&
GAC167-175-303-319-162300-
/O.CON.KFFC.FL.W.0066.000000T0000Z-240117T0640Z/
/DBNG1.1.ER.240113T1851Z.240115T0145Z.240117T0040Z.NO/
600 AM EST Tue Jan 16 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT
TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Oconee River at Dublin.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 22.0 feet, Minor flooding continues in the woodlands
and natural flood plain along the river upstream and downstream
from the gage on U.S. Highway 80. Portions of some dirt river
access roads will begin to flood.
* ADDITIONAL DETAILS...
- At 5:45 AM EST Tuesday the stage was 22.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:45 AM EST Tuesday was 23.5 feet.
- Forecast...The river is expected to rise to a crest of 22.2
feet this morning. It will then fall below flood stage this
evening.
- Flood stage is 21.0 feet.
- Flood History...This crest compares to a previous crest of
22.3 feet on 03/26/1977.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$397
WGUS82 KFFC 161653
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1153 AM EST Tue Jan 16 2024
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Telfair, Dodge and Wilcox
Counties.
Ocmulgee River at US 341 at Hawkinsville affecting Bleckley and
Pulaski Counties.
Oconee River at Dublin affecting Washington, Wilkinson, Johnson
and Laurens Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued late tonight at midnight EST.
&&
GAC091-271-315-170500-
/O.EXT.KFFC.FL.W.0068.000000T0000Z-240121T1200Z/
/ABBG1.2.ER.240115T1536Z.240117T1200Z.240121T0600Z.NO/
1153 AM EST Tue Jan 16 2024
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Sunday morning.
* IMPACTS...At 14 feet, Moderate flooding begins. Roads to homes
along the west side of the river in Abbeville become inaccessible.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Tuesday the stage was 13.5 feet and rising.
- Forecast...The river is expected to rise to a crest of 14
feet tomorrow morning. It will then fall below flood stage
early Sunday morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC023-235-170500-
/O.EXT.KFFC.FL.W.0067.000000T0000Z-240117T0936Z/
/HAWG1.1.ER.240114T0336Z.240115T0815Z.240117T0336Z.NO/
1153 AM EST Tue Jan 16 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding will continue.
* WHERE...Ocmulgee River at US 341 at Hawkinsville.
* WHEN...Until late tonight.
* IMPACTS...At 20.5 feet, Minor flooding of roads continues on the
southside of Hawkinsville...along Gooseneck Lane. Water continues
to inundate Gooseneck Lane, cutting off access to homes.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Tuesday the stage was 21 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:45 AM EST Tuesday was 22.5 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 11.8 feet Sunday
morning.
- Flood stage is 20 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC167-175-303-319-170500-
/O.EXT.KFFC.FL.W.0066.000000T0000Z-240117T0600Z/
/DBNG1.1.ER.240113T1851Z.240115T0145Z.240117T0000Z.NO/
1153 AM EST Tue Jan 16 2024
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding will continue.
* WHERE...Oconee River at Dublin.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 22.0 feet, Minor flooding continues in the woodlands
and natural flood plain along the river upstream and downstream
from the gage on U.S. Highway 80. Portions of some dirt river
access roads will begin to flood.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Tuesday the stage was 21.7 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:45 AM EST Tuesday was 23.3 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 3.8 feet Sunday morning.
- Flood stage is 21 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$678
WGUS82 KFFC 170130
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
830 PM EST Tue Jan 16 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River at Dublin affecting Johnson, Washington, Wilkinson
and Laurens Counties.
GAC167-175-303-319-170230-
/O.CAN.KFFC.FL.W.0066.000000T0000Z-240117T0130Z/
/DBNG1.1.ER.240113T1851Z.240115T0145Z.240116T2326Z.NO/
830 PM EST Tue Jan 16 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Oconee River at Dublin.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Tuesday the stage was 20.9 feet.
- Forecast...The river is expected to fall to 3.8 feet Sunday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 13, 6:30 AM EST, 2 hours 55 minutes earlier.
Area forecast discussion, Jan 13, 6:30 AM EST, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 630 AM EST Sat Jan 13 2024 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Sunday) Issued at 344 AM EST Sat Jan 13 2024 At a glance: -Gusty NW winds are expected this morning but will gradually ease this afternoon. The Wind Advisory has been expired. -Cooler but generally calm weather expected for the CWA through the rest of the weekend. As the trough kicks out of here we're left with generally dry conditions on the leading edge of the approaching high pressure. Upper level flow goes zonal by Sunday reinforcing the otherwise dry benign conditions for the CWA. NW winds at 10 to 15 mph could gust up to 25mph this morning. AS the day goes on though, those winds will gradually ease to 5 to 10 mph. Temperatures are expected to run a few degrees below normal with highs in the upper 40s for the northern reaches of GA and upper 50s for the southern part of the CWA. Cold conditions are expected to filter into the area at the beginning of the long term, so get outside and enjoy the nice weather while you can! KAL && .LONG TERM... (Sunday night through Friday) Issued at 344 AM EST Sat Jan 13 2024 At a glance: -Some light snow showers are possible across northern Georgia Monday night and into Tuesday morning. Snow totals are expected to be an inch or less. -Cold takes hold of the area Tuesday into Wednesday. Overnight lows are expected to be in the teens across the CWA with wind chill values falling toward 0 in north Georgia. -A gradual warming trend as we go into next weekend, but temps will stay 5 to 10 degrees below normal for this time of year. The long term kicks off as the weekend comes. High temperatures on Monday will be close to what we would expect for this time of year with highs in the upper 40s to mid 50s from north to south. A slight chance of pops will push through the area Monday night into Tuesday morning. Temperatures are expected to fall rapidly as arctic air behind the front rushes into the CWA. The combination of cold temps squeezing the remaining moisture out of the atmosphere will likely result in snow showers across north GA. Up to half an inch is looking more and more likely with totals of an inch possible at the higher elevations. The chance for mixed precip extends as far south as the Atlanta metro area com Tuesday morning, but accumulation is not expected at this time. As the trough quickly moves out of the area cold sets in behind it on Tuesday night into Wednesday. The overnight lows on Tuesday drop into the teens for much of the CWA with wind chills approaching zero for areas along and north of I-85. This will be the first blast of dangerously cold air of the winter season with temperatures running nearly 20 degrees below normal. Daytime highs on Wednesday will struggle to get above freezing and windchill will likely make it feel closer to the teens then the 30s. A very slow warming trend will begin on Thursday and into Friday with daytime highs reaching back into the 40s. However overnight lows will remain below freezing for the rest of the long term forecast and into next weekend. Vaughn && .AVIATION... (12Z TAFS) Issued at 630 AM EST Sat Jan 13 2024 MVFR deck over the northwest metro ATL will linger for the next few hours. Otherwise VFR conditions will prevail this morning through the remainder of the TAF period. WNW winds will stay elevated through the early afternoon between 10-13KT with gusts up between 20- 24KT. SKC/SCT250 will move in during the overnight hours. //ATL Confidence...12Z Update... High confidence on all elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 31 50 31 52 / 0 0 0 10 Atlanta 32 47 30 52 / 0 0 0 10 Blairsville 24 41 26 45 / 0 0 0 20 Cartersville 26 45 28 48 / 0 0 0 20 Columbus 31 55 31 59 / 0 0 0 10 Gainesville 31 46 31 48 / 0 0 0 10 Macon 31 57 30 59 / 0 0 0 10 Rome 26 44 25 45 / 0 0 0 20 Peachtree City 29 50 29 55 / 0 0 0 10 Vidalia 36 60 34 61 / 0 0 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KAL LONG TERM....Vaughn AVIATION...KAL
Hazardous weather outlook, Jan 13, 4:51 AM EST, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 451 AM EST Sat Jan 13 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 451 AM EST Sat Jan 13 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday... A wintry mix is possible in northern Georgia Monday and Tuesday. Accumulations of wintry precipitation may occur, especially in the northwest corner of the state. Significantly colder weather is expected by the middle of next week, with wind chills in the -5 to 10 degree range possible Tuesday and Wednesday mornings. Potentially hazardous temperatures may linger through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 9:29 AM EST | River Flood Warning | FFC | Bleckley, Pulaski | 4 days |
| Jan 13, 1:46 PM EST | Winter Storm Watch | FFC | Catoosa, Dade, Walker | 13 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.